# SDR 99ZZZX1880

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N940SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- System (JASC): 3411 · Pitot/Static System
- Part: Selector Valve
- Part number: 201314218
- Condition: Leaking
- Location: Pitot System
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NEW CESSNA C-172'S ON FERRY FLIGHT FROM FACTORY, ALTIMETER AND VERTICAL VELOCITY INDICATORS HAD EXCESSIVE FLUX.  FOUND STATIC LINE TO STATIC SELECTOR VALVE CROSS-THREADED AND LEAKING.  REPLACED LINE AND FITTING, AND ACCOMPLISHED STATIC CHECK SATISFACTORY WITH NO LEAKAGE.
